MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ

EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ
Model Number M122B1
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On may the 8th, 2024, el.En.Electronic engineering spa received a communication from the us importer (b)(6) of an of an event in which the device elite iq double pulsed just before showing a low-power alarm.In the above-mentioned communication is reported the following: the customer complaint of two faults occurring relative to low-energy alarm and starting to double-pulse.Anyway, the customer reported to have been able to bypass this issue simply by re-starting the device.In the communication it is reported that no patient nor operator has been involved in the event.The present event has been evaluated as a reportable due to the fact that the event represent an accidental radiation occurrence (aro).Moreover, the us importer, (b)(6), proceeded to submit their own mdr report code mdr 1222993-2024-00019 in date april the 26th, 2024.We the manufacturer of the device proceeded to submit our own mdr report, in accordance with 21 cfr part 803.50(2) in order to supply any missing information.
 
Additional Manufacturer Narrative
We as manufacturer of the device have performed our own investigation based on the information gathered by the us importer from the clinic.In date 24/04/2024 the actual device involved in the event has been evaluated by (b)(6)authorized technician who was unable to replicate the error reported by the site.The device has been checked thoroughly and no issue has been found device working properly within specification.Moreover the technician remain at the site and observed the nurse performing treatment on 5 patient during which the device worked properly without any issue and without presenting any kind of alarm.Based on the fact that the issue was impossible to replicate and that the device has been found working properly within specifications the root cause of the event has not been possible to be determined.It has not been possible, also to confirm the happening of the event.No design deficiency has been found to be contributory to the event.No corrective action/preventive action/fsca is required.The present initial report has to be considered as a final report unless fda has further questions.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, 50041
IT  50041
Manufacturer (Section G)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese, 17
calenzano, 50041
IT   50041
Manufacturer Contact
andrea checchi
via baldanzese, 17
calenzano, firenze 50041
IT   50041
MDR Report Key19447396
Report Number3001431138-2024-00009
Device Sequence Number15580436
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)230309
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM122B1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown